# SDR AALA20130505001

- Difficulty date: May 4, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 80,390 hours, 12,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR EMERGENCY EXIT WINDOW LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT AFT DOOR EMERGENCY EXIT WINDOW LIGHT.  OPS CHECK NORMAL.
